Ask Health Experts and Get Answers to Your Health Question ASAP
There is something called exercise induced urticaria. Which is heat induced allergic reaction and can even have hives as well.
Why you only do it in the fall, I cannot answer. It can and does occur in the summer also. It may be possible that you are wearing different clothing in the fall.
Treatment is to take benadryl before you exercise or take claritin or zyrtec on a daily basis. Wear loose fitting clothing and taking cool showers immediately after exercise.
You don't feel that it's a hormone issue at all right?. As soon as the temputure began to drop this year, here it comes As I indicated earlier in the summer months when body temputures stays a little elevated, I have no issues
No, nothing that you have described would make me think of a hormone issue.
It is very interesting that you don't do it all the time, just seasonal!